# SDR TWAA9718004

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49369
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - FLT 102 - DURING CLIMB-OUT, THE PRESENCE OF SMOKE WAS DETECTED IN THE CABIN.  A DUCTING BURNOUT WAS ACCOMPLISHED ALONG WITH AN APU RUN.  ALL CHECKS NORMAL.  (M)
